Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 27, NWS New Orleans, LA

June 9, 2013Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Jun 9, 2013, 2:02 PM CDT for Hancock County, Pearl River County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2013, 2:02 PM CDT (19:02 UTC)
Expired
Jun 9, 2013, 5:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, MS, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WGUS54 KLIX 091902
FFWLIX
MSC045-109-092200-
/O.NEW.KLIX.FF.W.0027.130609T1902Z-130609T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
202 PM CDT SUN JUN 9 2013

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
  PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...POPLARVILLE...PICAYUNE...

* UNTIL 500 PM CDT

* AT 157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A THUNDERSTORM PRODUCING HEAVY RAINFALL AND CAPABLE OF CAUSING 
  FLASH FLOODING 10 MILES EAST OF MCNEIL...OR 10 MILES SOUTH OF 
  POPLARVILLE...MOVING NORTHEAST AT 15 MPH.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3100 8934 3056 8934 3052 8970 3101 8970
      3101 8949 3101 8948 3099 8947 3099 8943
      3101 8943 3101 8934

$$
1 follow-up statement
943 
WGUS74 KLIX 092051
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
351 PM CDT SUN JUN 9 2013

MSC045-109-092101-
/O.CAN.KLIX.FF.W.0027.000000T0000Z-130609T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEARL RIVER MS-HANCOCK MS-
351 PM CDT SUN JUN 9 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
HANCOCK AND PEARL RIVER COUNTIES...

RAIN HAS MOVED OUT OF THE AREA...AND NO FLOODING IS CURRENTLY BEING 
REPORTED. 

LAT...LON 3100 8934 3056 8934 3052 8970 3101 8970
      3101 8949 3101 8948 3099 8947 3099 8943
      3101 8943 3101 8934

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 1:29 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 9, 1:29 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
129 PM CDT SUN JUN 9 2013

.AVIATION...
WHILE MOST CONVECTION HAS REMAINED EAST OF MAJORITY OF
TERMINALS...INITIATION HAS BEGUN FURTHER INLAND NEAR ASD AND MSY.
EXPECT THIS TREND TO CONTINUE THROUGH THE AFTERNOON AND EARLY
EVENING HOURS NEAR ALL TAF SITES. EXPECT GUSTY WINDS OF 25 TO 35
KNOTS ALONG WITH BRIEF HEAVY RAIN AND POSSIBLY SMALL HAIL WITH THE
MORE INTENSE CORES. VISIBILITIES MAY DROP TO IFR AT TIMES. THERES
A POSSIBILITY FOR LIGHT FOG TO DEVELOP AT A FEW TERMINALS TMR
MORNING. VFR WILL PREVAIL AFTER THAT.

MEFFER
&&

.PREV DISCUSSION... /ISSUED 411 AM CDT SUN JUN 9 2013/

SHORT TERM...

ANOTHER CONVECTIVELY ACTIVE DAY IS ON TAP FOR THE REGION
TODAY...AS THE COMBINATION OF AN MCV SLIDING ACROSS THE NORTHWEST
GULF AND A STRONG UPPER LEVEL TROUGH SLIDING THROUGH THE SOUTHERN
PLAINS PRODUCE AMPLE UPPER LEVEL LIFT ACROSS THE AREA. CONVECTION
CURRENTLY OCCURRING ALONG THE LOUISIANA COAST AND IN METRO NEW
ORLEANS WILL PERSIST THROUGH THE MORNING HOURS...AND WILL
GRADUALLY SPREAD ACROSS MOST OF THE REMAINDER OF THE FORECAST AREA
BY LATE MORNING AS THE MESO-CYCLONIC VORTEX MOVES INTO THE
LOUISIANA. HAVE KEPT IN CHANCE POPS FOR THE MORNING HOURS TO
REFLECT THIS RISK. HEADING INTO THE AFTERNOON...HAVE BUMPED UP
POPS TO 70 PERCENT

MODEL SOUNDINGS INDICATE AMPLE INSTABILITY THROUGHOUT THE
DAY...WITH CAPE VALUES RANGING FROM 1500 TO 2000 J/KG AND LIFTED
INDICES OF BETWEEN -6 AND -8. FORTUNATELY...THERE IS VERY LITTLE
IN THE WAY OF SHEAR...SO SEVERE THUNDERSTORMS ARE NOT LIKELY. ANY
STRONGER STORMS WILL PRIMARILY BE LIGHTNING AND HEAVY RAINFALL
PRODUCERS. PW VALUES REMAIN ELEVATED...WITH READINGS RANGING FROM
1.8 TO 2 INCHES AND STORM MOTIONS WILL BE RELATIVELY SLOW AT
AROUND 10 TO 15 KNOTS. GIVEN THIS...THE POTENTIAL FOR SOME LOCALLY
HEAVY RAINFALL WILL BE VERY HIGH TODAY. A FEW LOCATIONS COULD
EASILY SEE A QUICK BURST OF 2 TO 3 INCHES OF RAIN IN AN HOUR FROM
THE HEAVIEST CONVECTION.

CONVECTION WILL LINGER INTO THE EVENING HOURS...AS THE SHORT WAVE
TROUGH AXIS PUSHES THROUGH THE REGION. HOWEVER...WITH THE LOSS OF
DAYTIME HEATING THE COVERAGE AND INTENSITY OF THE CONVECTION
SHOULD BEGIN TO WANE. HAVE KEPT IN CHANCE POPS FOR THE
EVENING...BUT EXPECT ONLY ISOLATED COVERAGE BY THE EARLY MORNING
HOURS ON MONDAY. THE UPPER LEVEL TROUGH WILL PULL EAST OF THE
REGION ON MONDAY...WITH ONLY A LINGERING UPPER LEVEL WEAKNESS IN
PLACE OVER THE NORTHERN GULF. THIS WEAKNESS...COMBINED WITH SOME
LINGERING LOW LEVEL MOISTURE AND AMPLE INSTABILITY SHOULD BE
ENOUGH TO SPARK OFF SOME SCATTERED CONVECTION. THE CONVECTIVE
POTENTIAL WILL BE HIGHEST ALONG THE COAST...WITH LOWER POTENTIAL
OVER INLAND AREAS WHERE THE DRIER AIR AND UPPER LEVEL SUBSIDENCE
WILL BE MORE PREVALENT.

A BROAD UPPER LEVEL RIDGE WILL OVERSPREAD THE REGION ON TUESDAY
AND REMAIN IN PLACE ON WEDNESDAY. THIS STRONG RIDGE WILL BRING
LOWER POPS AND HIGHER TEMPERATURES TO THE AREA BOTH DAYS.
OVERALL...DAYTIME HIGHS WILL EASILY CLIMB INTO THE MIDDLE 90S DUE
TO THE COMBINATION OF SUBSIDENCE ALOFT AND LESS HUMIDITY. HEAT
INDICES WILL RISE INTO THE LOWER TO MIDDLE 100S...EVEN WITH THE
DRIER AIRMASS IN PLACE. CONVECTION WILL BE MUCH MORE
ISOLATED...AND WILL TEND OT DEVELOP IN THE LATE AFTERNOON AND
EARLY EVENING HOURS WHEN THE MID-LEVEL CAP IS WEAKEST AND OVERALL
INSTABILITY IS GREATEST. ANY CONVECTION WILL DEVELOP ALONG LOW
LEVEL CONVERGENCE ZONES SUCH AS SEABREEZE FRONTS AND LINGERING
OUTFLOW BOUNDARIES.

LONG TERM...

SIMILAR CONDITIONS TO TUESDAY AND WEDNESDAY ARE EXPECTED FOR
THURSDAY...AS THE UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE
LOWER MISSISSIPPI VALLEY. HOWEVER...BOTH THE EURO AND THE GFS
INDICATE THE A VERY STRONG SHORT WAVE TROUGH WILL DEEPEN OVER THE
EASTERN SEABOARD THURSDAY NIGHT INTO FRIDAY. THIS STRONG TROUGH
WILL ERODE THE EASTERN PERIPHERY OF THE UPPER LEVEL RIDGE AND
ALLOW A WEAK BACK-DOOR COLD FRONT TO SLIDE INTO THE FORECAST AREA.
EXPECT TO SEE SOMEWHAT HIGHER CONVECTIVE COVERAGE ON FRIDAY AS
THIS FRONT MOVES THROUGH...AND HAVE BUMPED UP POPS TO CHANCE
RANGE. MODEL SOUNDINGS INDICATE THAT AMPLE INSTABILITY WILL BE IN
PLACE...AND THAT THERE WILL BE RISK OF SOME STRONGER STORMS LATE
FRIDAY. THESE STRONGER STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

THE BACK DOOR FRONT WILL PUSH OFFSHORE FRIDAY NIGHT AND WASH OUT
OVER THE COASTAL WATERS. AS THIS OCCURS...THE UPPER LEVEL RIDGE
WILL ALSO BEGIN TO REASSERT ITSELF OVER THE AREA. EXPECT WARMER
AND DRIER CONDITIONS TO REDEVELOP FOR THE WEEKEND...WITH HIGHS
CLIMBING INTO THE MIDDLE 90S. CONVECTION WILL BE LIMITED AND WILL
TEND TO OCCUR DURING PEAK HEATING WHEN THE CONVECTIVE TEMPERATURE
IS REACHED.

AVIATION...

ANOTHER UPPER LEVEL DISTURBANCE MOVING OFF THE TEXAS COAST TOWARDS
THE FORECAST AREA HAS INCREASED UPPER LEVEL DIVERGENCE TO ALLOW FOR
NOCTURNAL CONVECTION TO INCREASE THIS MORNING WITH CONSIDERABLE
COVERAGE EXPECTED FOR MUCH OF THE DAY UNTIL THE UPPER IMPULSE MOVES
EAST OF THE REGION. OUTSIDE CONVECTION CEILINGS SHOULD REMAIN VFR
BUT LENGTHY PERIODS OF LOWER CEILINGS TO MVFR WILL LIKELY BE
PREVAILING CONDITIONS THIS MORNING AND EARLY AFTERNOON. RESIDUAL
MOISTURE OVERNIGHT MAY ALSO ALLOW FOR FOG FORMATION AT IFR LEVELS
MAINLY AFTER 03Z. 24/RR

MARINE...

AN AREA OF COMPRESSED GRADIENT NEAR THE MOUTH OF THE MS RIVER WAS
PRODUCING A LOCALIZED AREA OF ENHANCED SE WINDS AROUND 20 KTS WITH
HIGHER GUSTS. THESE CONDITIONS SHOULD RELAX BEFORE SUNRISE.
MEANWHILE...APPROACHING VIGOROUS UPPER LEVEL DISTURBANCE OFF THE
TEXAS COAST WILL SERVE TO INCREASE CONVECTION OVER THE COASTAL
WATERS MUCH OF THE DAY. WATERSPOUTS WILL BE A HIGH LIKELIHOOD ALONG
WITH LOCALIZED HIGHER WIND GUSTS AND HEAVY RAINFALL TODAY.
CONDITIONS SHOULD IMPROVE FOR MONDAY AS A RETURN TO A MORE STEADY
STATE FLOW PATTERN. A WEAK BACK-DOOR FRONT MAY SETTLE ALONG THE
IMMEDIATE COAST WHILE DISSIPATING AND IS NOT EXPECTED TO HAVE ANY
IMPACTS ON THE COASTAL WATERS THOUGH SOME INCREASED GUSTINESS MAY
RESULT ON THE TIDAL LAKES AND INLAND BAYS MONDAY NIGHT. 24/RR

DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
             MONITORING RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  90  70  93 /  40  20  10  10
BTR  73  92  74  94 /  40  20  10  10
ASD  73  89  74  92 /  40  20  10  10
MSY  75  89  75  91 /  40  20  10  10
GPT  75  88  75  90 /  40  30  10  10
PQL  72  88  72  90 /  40  30  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 9, 12:06 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1206 PM CDT SUN JUN 9 2013

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-100515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1206 PM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND CAPABLE OF PRODUCING WIND GUSTS 25 TO 35
MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. SMALL HAIL MAY
ACCOMPANY THE STRONGER STORMS AS WELL. WATERSPOUTS WILL BE LIKELY
IN MARINE AREAS.

RIVER LEVELS WILL REMAIN ABOVE FLOOD STAGES AT RED RIVER LANDING
AND MORGAN CITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY. ISOLATED AFTERNOON
THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON TUESDAY THROUGH
THURSDAY. THUNDERSTORMS MAY INCREASE IN COVERAGE FRIDAY AND
EARLY SATURDAY ALONG AND AHEAD OF A WEAK FRONT.

RIVER LEVELS WILL REMAIN ABOVE FLOOD STAGES AT RED RIVER LANDING
AND MORGAN CITY THROUGH NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 9, 1:36 PM CDT, 26 minutes before
MSZ077-091930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
136 PM CDT SUN JUN 9 2013

...STRONG THUNDERSTORM MOVING EAST AFFECTING PEARL RIVER COUNTY...

AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF POPLARVILLE...MOVING EAST AT 10
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...POPLARVILLE

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:49 PM CDTAreal Flood AdvisoryLIXPearl River116 min
Jun 9, 6:10 PM CDTSevere Thunderstorm WarningLIXWilkinson65 min
Jun 9, 6:30 PM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson60 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.